MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE REPL CAMERA HEAD LENS INT SYS; ARTHROSCOPE

SMITH & NEPHEW, INC. SERVICE REPL CAMERA HEAD LENS INT SYS; ARTHROSCOPE
Model Number 72203967S
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that suddenly, the camera head switched image to a color bar.Incident occurred while setting-up to the procedure.It is unknown if a back-up device was available.No delays occurred.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
SERVICE REPL CAMERA HEAD LENS INT SYS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11617293
Report Number1643264-2021-01270
Device Sequence Number11736956
Product Code HRX
UDI-Device Identifier00885556631980
UDI-Public00885556631980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203967S
Device Catalogue Number72203967S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1